# SDR SWIA2018091345072

- Difficulty date: July 31, 2018
- Submitted: September 13, 2018
- Operation: Air carrier
- Aircraft: N869AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7479
- Aircraft time: 41,039 hours, 36,006 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 349 FRAME HAS MULTIPLE SPOTS OF CORROSION ALONG ITS FWD VERTICAL WEB FACE AND AFT WEB FACE AND LOWER FLANGE BETWEEN STRINGER 26L AND STRINGER 26R. (C-CHECK) RO: 09/12/2018. REMOVED AND INSTALLED NEW FRAME SECTION P/N 601R32005-69 IAW REO.
